# SDR ABXA080004

- Difficulty date: January 4, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 55,920 hours, 61,200 cycles
- Engine: Pwa JT8D11
- Engine time: 42,609 hours, 42,181 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D11
- Part serial: 667094
- Condition: Malfunctioned
- Location: Left
- Part time: 42,609 hours, 42,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LOST LEFT ENGINE OIL QUANTITY AND PRESSURE.  SECURED ENGINE IN FLIGHT.  REPLACED LEFT ENGINE IAW DC9 ENGINE CHANGE CARD 9090010.
